# SDR DALA2019090505229

- Difficulty date: September 4, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 63,636 hours, 23,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6712, L/P 5583330) OVERWING EXIT SIGN AT ROW 27 ABC SIDEWALL PANEL LENS MISSING. INSTALLED AND SECURED NEW EXIT SIGN LENS AS REQUIRED.
